# SDR REXA2018120741205

- Difficulty date: November 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320228
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION, CRACK WAS FOUND ON FLOOR BEAM STA FS=274 AND RBL=12 IN REF. EO R53581 STEP 23(C) (CPIL).
COMPLETE: SUMMARY OF NRC 00360 FLOOR BEAM STA FS=274 AND RBL=12 WAS REPAIRED PER EO R53212 REV ORIGINAL
